# SDR DALA2019082865052

- Difficulty date: August 25, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 64,509 hours, 25,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING. INSTALLED AFT EMERGENCY EXIT OVERHEAD SIGN LENS PER AMM 33-50. OPS CK GOOD.
